Alert archive / Ohio / Small Craft Advisories in 2018
Small Craft Advisory 44, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 7, 2018, 3:36 PM EDT. It took effect at Sep 8, 2018, 3:00 AM EDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2018, 3:36 PM EDT (19:36 UTC)
- In effect from
- Sep 8, 2018, 3:00 AM EDT
- Expired
- Sep 10, 2018, 9:33 AM EDT
- In force
- 55 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
922 WHUS71 KCLE 071936 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 336 PM EDT Fri Sep 7 2018 LEZ142>149-080345- /O.NEW.KCLE.SC.Y.0044.180908T0700Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 336 PM EDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 4 AM EDT MONDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 3 AM Saturday to 4 AM EDT Monday. * WINDS...East 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
11 follow-up statements
699 WHUS71 KCLE 080156 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 956 PM EDT Fri Sep 7 2018 LEZ142>149-081000- /O.CON.KCLE.SC.Y.0044.180908T0700Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 956 PM EDT Fri Sep 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 4 AM EDT MONDAY... * WINDS...East 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
159 WHUS71 KCLE 080852 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 452 AM EDT Sat Sep 8 2018 LEZ142>149-081700- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 452 AM EDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...Northeast winds of 15 to 25 knots with gusts up to 30 knots today, becoming east tonight and increasing to 20 to 30 knots on Sunday. Winds will back to southeast Sunday night. * WAVES...Building to 3 to 7 feet today, then 3 to 6 feet through Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
627 WHUS71 KCLE 081400 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1000 AM EDT Sat Sep 8 2018 LEZ142>149-082200- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1000 AM EDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...Northeast 15 to 25 knots with gusts up to 30 knots today, becoming east tonight and increasing to 20 to 30 knots on Sunday. Winds will back to southeast Sunday night. * WAVES...Building to 3 to 7 feet today, then 3 to 6 feet through Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
912 WHUS71 KCLE 081950 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 350 PM EDT Sat Sep 8 2018 LEZ142>149-090400- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 350 PM EDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...Northeast 15 to 25 knots with gusts up to 30 knots this evening increasing to around 30 knots on Sunday. Winds will back to southeast late Sunday night. * WAVES...4 to 9 feet through Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
655 WHUS71 KCLE 090125 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 925 PM EDT Sat Sep 8 2018 LEZ142>149-090930- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 925 PM EDT Sat Sep 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...Northeast 20 to 25 knots with gusts up to 30 knots, increasing to 30 knots Sunday. * WAVES...4 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
331 WHUS71 KCLE 090836 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 436 AM EDT Sun Sep 9 2018 LEZ147>149-091645- /O.EXT.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 436 AM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...East winds 15 to 25 knots, increasing to 30 knots late this afternoon andbecoming southeast overnight. * WAVES...3 to 6 feet, building to 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>146-091645- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 436 AM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...East winds to 30 knots, becoming southeast and decreasing to 15 to 20 knots late tonight. * WAVES...5 to 8 feet, building to 6 to 9 feet tonight before decreasing late. * WATERSPOUTS...Waterspouts will be possible on Lake Erie today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
917 WHUS71 KCLE 091359 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 959 AM EDT Sun Sep 9 2018 LEZ142>146-092200- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 959 AM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...East winds to 30 knots, becoming southeast and decreasing to 15 to 20 knots late tonight. * WAVES...5 to 8 feet, building to 6 to 9 feet tonight before decreasing late. * WATERSPOUTS...Waterspouts will be possible on Lake Erie today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ147>149-092200- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 959 AM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...East winds 15 to 25 knots, increasing to 30 knots late this afternoon andbecoming southeast overnight. * WAVES...3 to 6 feet, building to 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
387 WHUS71 KCLE 091955 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 355 PM EDT Sun Sep 9 2018 LEZ142>146-100400- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 355 PM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...East winds to 30 knots diminishing to 15 to 25 knots tonight. Winds will shift to the southeast and continue to diminish early Monday morning. * WAVES...5 to 9 feet subsiding to 4 to 6 feet late. Waves will subside to 2 to 4 feet by Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ147>149-100400- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 355 PM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...East winds to 30 knots becoming southeast 15 to 25 knots tonight. Winds will become south at 10 to 15 knots late Monday. * WAVES...3 to 6 feet tonight subsiding to 1 to 3 feet Monday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
633 WHUS71 KCLE 100114 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 914 PM EDT Sun Sep 9 2018 LEZ142>146-100800- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 914 PM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...East winds to 30 knots diminishing to 15 to 25 knots tonight. Winds will shift to the southeast and continue to diminish early Monday morning. * WAVES...4 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ147>149-100915- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 914 PM EDT Sun Sep 9 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...East winds to 30 knots becoming southeast 15 to 25 knots tonight. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
857 WHUS71 KCLE 100735 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 335 AM EDT Mon Sep 10 2018 LEZ142>146-101400- /O.EXT.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 335 AM EDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...Southeast 10 to 20 knots with gusts up to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ147>149-101400- /O.CON.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 335 AM EDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...Southeast 15 to 20 knots with gusts up to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
435 WHUS71 KCLE 101333 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 933 AM EDT Mon Sep 10 2018 LEZ142>149-101445- /O.CAN.KCLE.SC.Y.0044.000000T0000Z-180910T1400Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 933 AM EDT Mon Sep 10 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:32 PM EDT, 4 minutes earlier.
Area forecast discussion, Sep 7, 3:32 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
332 PM EDT Fri Sep 7 2018
.SYNOPSIS...
A stalled frontal boundary will remain over southern Ohio
into Saturday. This boundary will lift north on Sunday and
direct the remnants of Tropical Storm Gordon into the area. This
low will move northeast to near Toledo by Sunday evening then
continue into southern Ontario by Monday.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Drier easterly flow will attempt to keep rainfall over the
southwestern portion of the County Warning Area (CWA). This is
where the lift from some warm advection ahead of low pressure
that is located over Arkansas will exist through tonight. This
may shift just south of the region on Saturday. Models are
hinting at some rain off of lake across NW OH Saturday morning.
The warm advection pattern will then set up ahead of low
pressure Saturday night with steady rain developing overnight.
The heaviest rain Saturday night will occur after midnight.
Since we are thinking later Saturday night we will hold off on a
flood watch. It will likely be issued Saturday morning.
Humid conditions will continue through the near term. Lows in
the 60s. Highs Saturday upper 60s to lower 70s.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
It is shaping up to be a very very wet Sunday with widespread
moderate to heavy rain expected. The steadier precip will reach
NW PA by early afternoon and expect the rain to continue
unabated into the evening hours. The devil is in the details and
it is tough to tell where the corridor of greatest rainfall
will be. It will likely be somewhere over the local area so will
broad brush rain totals. Most locations should expect to see
around 2 inches of rain. Will not include any thunder mention
till late Sunday. By that time the surface warm front will be
moving across the area causing surface dewpoints and instability
to briefly surge. The threat for embedded thunder will continue
till the trailing surface cold front crosses the area on Sunday
night. The area will begin to dry out from west to east on
Monday behind the front. Some instability showers in the wrap
around flow are possible on Monday but by Monday evening the
western end of the area should be dry. Will try to dry the
remainder of the area out on Tuesday but there should be plenty
of clouds. Given the amount of rain and clouds expected it will
be a cool period. Have used a blend of guidance for temps.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
The end of the week should end up being relatively quiet. High
pressure will generally be across the region. Some light precip/QPF
is being painted by the models with a bit of an inverted trough, but
much has to be worked out with the models once we can get rid of
this weekend's weather system. Temperatures will be seasonable, with
lower 80s by the end of the week.
&&
.AVIATION /18Z Friday THROUGH Wednesday/...
Patchy MVFR ceilings should lift through the afternoon as a
drier northeasterly flow increases. This should cause the
remaining sprinkles/isolated showers to gradually dissipate
through the afternoon. Increasing warm advection will cause
ceilings to lower from near KFDY to the Mid Ohio region toward
sunrise with a few showers possible by midday Saturday. So
expect to see some MVFR ceilings to gradually spread
northeastward across northern Ohio on Saturday.
Winds will generally be from the northeast at 8 to 12 knots
overnight then increase on Saturday with a slight shift tot he
east. Speeds should increase to around 12 knots on Saturday with
stronger gusts near the lakeshore possible.
OUTLOOK...Non-VFR possible Saturday night through Monday in
rain and isolated thunderstorms.
&&
.MARINE...
It won't be a good weekend to be on the lake. Northerly winds
will become east to northeast tonight and increase. By late
tonight should have small craft conditions over most of the
nearshore. Will also need beach hazards. Strong easterly flow
will continue through Saturday night. On Sunday the flow will
become southeast as low pressure approaches from the southwest.
Speeds could briefly get to 30 knots on Sunday afternoon and
comfortable at this point not going with Gales. The low will
move over lower Michigan Sunday night with a warm front lifting
across the lake during the evening. Winds will flip to the south
for a brief time before becoming westerly behind the trailing
cold front. Westerly winds will begin to slowly diminish late
Monday and will become northwest by daybreak Tuesday. Light and
variable flow is expected for the end of the period as high
pressure builds over the region.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 3 AM EDT Saturday through
Saturday evening for OHZ003-007>012-089.
PA...Beach Hazards Statement from 3 AM EDT Saturday through
Saturday evening for PAZ001.
MARINE...Small Craft Advisory from 3 AM Saturday to 4 AM EDT Monday for
LEZ142>149.
&&
SYNOPSIS...Mullen
NEAR TERM...Mullen
SHORT TERM...Kubina
LONG TERM...Oudeman
AVIATION...Mullen
MARINE...KubinaHazardous weather outlook, Sep 7, 5:24 AM EDT, 10 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 524 AM EDT Fri Sep 7 2018 OHZ003-006>008-012>014-017>023-027>033-036>038-047-089-PAZ001>003- 080930- Lucas-Wood-Ottawa-Sandusky-Lake-Geauga-Ashtabula Inland-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 524 AM EDT Fri Sep 7 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The remnants of Tropical Storm Gordon will move into the region over the weekend bringing widespread heavy rain Saturday night into early Monday. Although uncertainty remains in the placement of the heaviest rainfall, many areas could see 2 to 4 inches of rain with local amounts of 5 inches or more. Minor to moderate flooding is expected on most area rivers with the potential for some rivers to reach major flood stage. Flooding of low lying areas and poor drainage areas can also be expected. Stay tuned for updates as we monitor the track of this system. Northeast winds will increase to 20 to 30 knots on Lake Erie Saturday causing water levels to rise along the lakeshore on the western basin. Lakeshore flooding is possible early Sunday morning before winds shift around to the southeast. A High Swimming Risk can also be expected at most Lake Erie beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>011-080930- Erie-Lorain-Cuyahoga- 524 AM EDT Fri Sep 7 2018 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and Tonight. A Moderate Swimming Risk is expected on Lake Erie beaches this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The remnants of Tropical Storm Gordon will move into the region over the weekend bringing widespread heavy rain Saturday night into early Monday. Although uncertainty remains in the placement of the heaviest rainfall, many areas could see 2 to 4 inches of rain with local amounts of 5 inches or more. Minor to moderate flooding is expected on most area rivers with the potential for some rivers to reach major flood stage. Flooding of low lying areas and poor drainage areas can also be expected. Stay tuned for updates as we monitor the track of this system. Northeast winds will increase to 20 to 30 knots on Lake Erie Saturday causing water levels to rise along the Erie County lakeshore. Lakeshore flooding is possible early Sunday morning before winds shift around to the southeast. A High Swimming Risk can also be expected at most Lake Erie beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>146-162>166-080930- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 524 AM EDT Fri Sep 7 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-080930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 524 AM EDT Fri Sep 7 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Southeast winds will approach Gale Force on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:36 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more | 66 hr |
Nearby
Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.